# SDR CAL960380

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99365347C
- Condition: Corroded
- Location: Door Sill
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND THREE FLOOR SUPPORT 'Z' ANGLES CORRODED UNDER FLOORBOARD AT FORWARD ENTRY DOOR SILL AREA.  THE FLOOR SUPPORT ANGLES WERE REMOVED AND REPLACED IAW SRM 51-10-4.  (M)
